{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,18]],"date-time":"2026-06-18T05:42:22Z","timestamp":1781761342702,"version":"3.54.5"},"reference-count":13,"publisher":"Springer Science and Business Media LLC","issue":"4","license":[{"start":{"date-parts":[[2012,6,28]],"date-time":"2012-06-28T00:00:00Z","timestamp":1340841600000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.springer.com\/tdm"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Cardiovasc Toxicol"],"published-print":{"date-parts":[[2012,12]]},"DOI":"10.1007\/s12012-012-9176-9","type":"journal-article","created":{"date-parts":[[2012,6,27]],"date-time":"2012-06-27T18:28:35Z","timestamp":1340821715000},"page":"359-362","source":"Crossref","is-referenced-by-count":10,"title":["Cardiac Rhythm Disturbances Associated with Amlodipine Acute Intoxication"],"prefix":"10.1007","volume":"12","author":[{"given":"Carlos Henrique","family":"Miranda","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Leudo","family":"Xavier","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Fl\u00e1vio","family":"Fiorante","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Gustavo Prata","family":"Misiara","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ellen Gon\u00e7alves","family":"Guimar\u00e3es","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ana Marta","family":"Galli","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ant\u00f4nio","family":"Pazin-Filho","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Marcos","family":"de Carvalho Borges","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","published-online":{"date-parts":[[2012,6,28]]},"reference":[{"issue":"1","key":"9176_CR1","doi-asserted-by":"crossref","first-page":"35","DOI":"10.1016\/j.amjmed.2003.08.027","volume":"116","author":"MJ Eisenberg","year":"2004","unstructured":"Eisenberg, M. J., Brox, A., & Bestawros, A. N. (2004). Calcium channel blockers: An update. American Journal of Medicine, 116(1), 35\u201343.","journal-title":"American Journal of Medicine"},{"issue":"4","key":"9176_CR2","doi-asserted-by":"crossref","first-page":"431","DOI":"10.1016\/0002-9343(93)90314-F","volume":"95","author":"CA Hofer","year":"1993","unstructured":"Hofer, C. A., Smith, J. K., & Tenholder, M. F. (1993). Verapamil intoxication: A literature review of overdoses and discussion of therapeutic options. American Journal of Medicine, 95(4), 431\u2013438.","journal-title":"American Journal of Medicine"},{"issue":"4","key":"9176_CR3","doi-asserted-by":"crossref","first-page":"444","DOI":"10.1016\/0735-6757(95)90137-X","volume":"13","author":"L Proano","year":"1995","unstructured":"Proano, L., Chiang, W. K., & Wang, R. Y. (1995). Calcium channel blocker overdose. American Journal of Emergency Medicine, 13(4), 444\u2013450.","journal-title":"American Journal of Emergency Medicine"},{"issue":"2","key":"9176_CR4","doi-asserted-by":"crossref","first-page":"196","DOI":"10.1016\/S0196-0644(05)80202-1","volume":"22","author":"EA Ramoska","year":"1993","unstructured":"Ramoska, E. A., Spiller, H. A., Winter, M., & Borys, D. (1993). A one-year evaluation of calcium channel blocker overdoses: Toxicity and treatment. Annals of Emergency Medicine, 22(2), 196\u2013200.","journal-title":"Annals of Emergency Medicine"},{"issue":"17","key":"9176_CR5","doi-asserted-by":"crossref","first-page":"1244","DOI":"10.1056\/NEJM199304293281707","volume":"328","author":"AM Katz","year":"1993","unstructured":"Katz, A. M. (1993). Cardiac ion channels. New England Journal of Medicine, 328(17), 1244\u20131251.","journal-title":"New England Journal of Medicine"},{"issue":"4","key":"9176_CR6","doi-asserted-by":"crossref","first-page":"190","DOI":"10.4103\/0972-5229.45080","volume":"12","author":"S Ghosh","year":"2008","unstructured":"Ghosh, S., & Sircar, M. (2008). Calcium channel blocker overdose: Experience with amlodipine. Indian Journal of Critical Care Medicine, 12(4), 190\u2013193.","journal-title":"Indian Journal of Critical Care Medicine"},{"issue":"3","key":"9176_CR7","doi-asserted-by":"crossref","first-page":"30B","DOI":"10.1016\/0002-9149(85)90611-3","volume":"55","author":"RG McAllister Jr","year":"1985","unstructured":"McAllister, R. G., Jr., Hamann, S. R., & Blouin, R. A. (1985). Pharmacokinetics of calcium-entry blockers. American Journal of Cardiology, 55(3), 30B\u201340B.","journal-title":"American Journal of Cardiology"},{"issue":"6","key":"9176_CR8","doi-asserted-by":"crossref","first-page":"602","DOI":"10.1056\/NEJMcpc069016","volume":"355","author":"NS Harris","year":"2006","unstructured":"Harris, N. S. (2006). Case records of the Massachusetts General Hospital. Case 24\u20132006. A 40-year-old woman with hypotension after an overdose of amlodipine. New England Journal of Medicine, 355(6), 602\u2013611.","journal-title":"New England Journal of Medicine"},{"issue":"3","key":"9176_CR9","doi-asserted-by":"crossref","first-page":"361","DOI":"10.1016\/S0300-9572(03)00242-9","volume":"59","author":"CA Henrikson","year":"2003","unstructured":"Henrikson, C. A., & Chandra-Strobos, N. (2003). Calcium channel blocker overdose mimicking an acute myocardial infarction. Resuscitation, 59(3), 361\u2013364.","journal-title":"Resuscitation"},{"issue":"2","key":"9176_CR10","doi-asserted-by":"crossref","first-page":"169","DOI":"10.1085\/jgp.66.2.169","volume":"66","author":"RS Kass","year":"1975","unstructured":"Kass, R. S., & Tsien, R. W. (1975). Multiple effects of calcium antagonists on plateau currents in cardiac Purkinje fibers. Journal of General Physiology, 66(2), 169\u2013192.","journal-title":"Journal of General Physiology"},{"issue":"1","key":"9176_CR11","doi-asserted-by":"crossref","first-page":"258","DOI":"10.1378\/chest.99.1.258","volume":"99","author":"VH Humbert Jr","year":"1991","unstructured":"Humbert, V. H., Jr., Munn, N. J., & Hawkins, R. F. (1991). Noncardiogenic pulmonary edema complicating massive diltiazem overdose. Chest, 99(1), 258\u2013259.","journal-title":"Chest"},{"issue":"4","key":"9176_CR12","first-page":"314","volume":"20","author":"JJ Foley","year":"1994","unstructured":"Foley, J. J. (1994). Treatment of calcium-channel blocker overdose. Journal of Emergency Nursing, 20(4), 314\u2013315.","journal-title":"Journal of Emergency Nursing"},{"issue":"2","key":"9176_CR13","doi-asserted-by":"crossref","first-page":"171","DOI":"10.1016\/j.jemermed.2007.11.100","volume":"38","author":"KL Cumpston","year":"2010","unstructured":"Cumpston, K. L., Aks, S. E., Sigg, T., & Pallasch, E. (2010). Whole bowel irrigation and the hemodynamically unstable calcium channel blocker overdose: primum non nocere. The Journal of Emergency Medicine, 38(2), 171\u2013174.","journal-title":"The Journal of Emergency Medicine"}],"container-title":["Cardiovascular Toxicology"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s12012-012-9176-9.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/article\/10.1007\/s12012-012-9176-9\/fulltext.html","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s12012-012-9176-9","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2019,6,2]],"date-time":"2019-06-02T01:40:23Z","timestamp":1559439623000},"score":1,"resource":{"primary":{"URL":"http:\/\/link.springer.com\/10.1007\/s12012-012-9176-9"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2012,6,28]]},"references-count":13,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2012,12]]}},"alternative-id":["9176"],"URL":"https:\/\/doi.org\/10.1007\/s12012-012-9176-9","relation":{},"ISSN":["1530-7905","1559-0259"],"issn-type":[{"value":"1530-7905","type":"print"},{"value":"1559-0259","type":"electronic"}],"subject":[],"published":{"date-parts":[[2012,6,28]]}}}